Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now
Sorry, orders placed today will not make it in time for Christmas.

2 x Herron Blue Ibuprofen Capseals 24pk

  • Out of stock. This product has SOLD OUT!

Herron Blue Ibuprofen Capseals provide effective temporary relief of pain and inflammation associated with headaches, sinus pain, muscular aches, period pain, rheumatic pain and more. Snap up a pack for this incredible price and save. 

Features:

  • 2 x Herron Blue Ibuprofen Capseals 24pk
  • Gelatine coated capsule shaped tablets
  • For the temporary relief of:
    • Headaches
    • Sinus pain
    • Muscular aches
    • Period pain
    • Rheumatic pain
    • Dental pain
    • Mild arthritic pain
    • Cold and flu
  • ARTG No: 117873
  • Expiry Date: 01/07/2017

Directions:

  • Take with water
  • Adults & children over 12 years: Initial dose 2 caps, then 1-2 caps every 4-6 hours as necessary (maximum 6 caps in 24 hours)
  • Children 7-12 years: 1 tablet every 6-8 hours as necessary (maximum 4 caps in 24 hours)
  • Not suitable for children under 7 years of age

Active Ingredients:

  • Ibuprofen 200 mg

Warnings: 

  • Always read the label
  • Use only as directed
  • Vitamin supplements should not replace a balanced diet
  • If symptoms persist consult your healthcare professional

Customer Reviews

4.5

5 Star
58
4 Star
16
3 Star
10
2 Star
0
1 Star
0

21 August 2016

quick and easy

Was this helpful? YesNo

16 July 2016

Great price!

Was this helpful? YesNo

14 July 2016

Great price, good product

Was this helpful? YesNo

09 July 2016

As described

Was this helpful? YesNo

15 June 2016

Always handy to have in medicine cabinent

Was this helpful? YesNo